# SDR COMA0460008

- Difficulty date: January 4, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 1,407 hours, 1,164 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 601R753051
- Condition: Unreliable
- Location: Hyd Sys 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5384 GEAR DISAGREE WARNING DURING RETRACTION.  REPLACED THE 3B HYDRAULIC PUMP.
